# SDR ASOA2015100813874

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 27,578 hours, 19,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ISLE OVERHEAD EMERGENCY LIGHT INOPERATIVE AT SEATS 10B,C.  REMOVED INOPERATIVE BULB AND INSTALLED NEW BULB IAW AMM 33-51-09, OPS CHECK GOOD.
